# SDR HEEA080104

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Part serial: PHI0001
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS OFF LINE DURING MOVEMENTS AFTER 30 MINUTES OF OPERATION.
